# SDR CALA2024083000520

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N47330
- Make and model: Boeing 737-8
- Aircraft serial: 67588
- Aircraft time: 2,598 hours, 870 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENG 2 HYD LOW PRESS LT WAS FIRST INDICATION OF LOSSZOF ALL QTY I N SYS B. CREW REPORTED THAT FIRST INDICATION WAS ENGINE 2 HYDRAULIC ENGINE DRIVEN PUMP LOW PRESSURE LIGHT ON. CREW RAN QRH SHUT DOWN NUMBER 2 EDP THEN RAN ALTERNATE PROCEDURES. WHEN CREW COMPLETED QRH THEY FOUND SYSTEM B HYDRAULIC RESERVOIR WAS AT 0. CREW REPORTED THAT NUMBER2 ELECTRIC DRIVEN PUMP WAS ON FOR SOMETIME AFTER RESERVOIR WAS EMPTY. ATTEMPTED TO FILL HYD SYST B RESERVOIR BY HAND PUMP METHOD. FLUID STARTED LEAKING FROM ENG 2 FWD DRAIN MAST. CLOSED ENG 2 PYLON VALVES WITH FIRE HANDLE IN FLIGHT DECK. TAGGED FIRE HANDLE WITH LOTO TAG
